Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonexistence results for higher-order evolution partial differential inequalities


Author: Gennady G. Laptev
Journal: Proc. Amer. Math. Soc. 131 (2003), 415-423
MSC (2000): Primary 35G25; Secondary 35R45, 35K55, 35L70
Published electronically: September 17, 2002
MathSciNet review: 1933332
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Nonexistence of global solutions to semilinear higher-order (with respect to $t$) evolution partial differential inequalities $u^{(k)}_t-\Delta u\ge \vert x\vert^\sigma \vert u\vert^q$with $k=1,2,\dots$ in the complement of a ball is studied. The critical exponents $q^*$are found and the nonexistence results are proved for $1<q\le q^*$. The corresponding results for $k=1$ (parabolic problem) are sharp.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35G25, 35R45, 35K55, 35L70

Retrieve articles in all journals with MSC (2000): 35G25, 35R45, 35K55, 35L70


Additional Information

Gennady G. Laptev
Affiliation: Department of Function Theory, Steklov Mathematical Institute, Gubkina str. 8, Moscow, Russia
Email: laptev@home.tula.net

DOI: http://dx.doi.org/10.1090/S0002-9939-02-06665-0
PII: S 0002-9939(02)06665-0
Received by editor(s): June 10, 2001
Published electronically: September 17, 2002
Additional Notes: The author was supported in part by INTAS project 00-0136 and RFBR Grant #01-01-00884.
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2002 American Mathematical Society